# SDR SWIA2019012945471

- Difficulty date: December 14, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM FS 409.00+48 TO 409.00 +112 APPROX. HAS CORROSION. (C-CHECK) RO:01/25/2019 REPAIRED RBL 9 FLOORBEAM AT FS409.00+48 TO FS409+112 IAW REO.
